Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64
DOI: 10.12691/tjant-7-3-1
Open AccessArticle

Strongly Multiplicatively -function and Some New Inequalities

Mahir Kadakal1,

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun-Turkey

Pub. Date: May 05, 2019

Cite this paper:
Mahir Kadakal. Strongly Multiplicatively -function and Some New Inequalities. Turkish Journal of Analysis and Number Theory. 2019; 7(3):59-64. doi: 10.12691/tjant-7-3-1

Abstract

In this study, we present a new definition of convexity. This definition is the class of strongly multiplicatively P-functions. Some new Hermite-Hadamard type inequalities are derived for strongly multiplicatively -functions. Some applications to special means of real numbers are given. Ideas of this paper may stimulate further research.

Keywords:
Convex function multiplicatively P-function strongly multiplicatively P-function Hölder and Power-Mean Integral inequalities Hermite-Hadamard inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Dragomir, S.S. and Pearce, C.E.M. Selected Topics on Hermite-Hadamard Inequalities and Its Applications, RGMIA Monograph, 2002.
 
[2]  Hadamard, J. Etude sur les proprietes des fonctions entieres en particulier d’une fonction consideree par Riemann, J. Math. Pures Appl. 58, 171-215, 1893.
 
[3]  Kadakal, H., New Inequalities for Strongly r-Convex Functions, Journal of Function Spaces, Volume 2019, Article ID 1219237, 10 pages.
 
[4]  Kadakal, M., Kadakal, H. and İşcan, İ., Some New Integral Inequalities for n-Times Differentiable Strongly Convex Functions, Karaelmas Science and Engineering Journal, 8(1): 147-150, 2018.
 
[5]  Pečarić, J.E. Proschan, F. and Tong, Y.L. Convex Functions, Partial Orderings, and Statistical Applications, Academic Press Inc., 1992, p. 137.
 
[6]  Zabandan, G. A new refinement of the Hermite-Hadamard inequality for convex functions, J. Inequal. Pure Appl. Math. 10(2), Article ID 45, 2009.
 
[7]  Dragomir, S.S. Pečarić, J. and Persson, L.E. Some inequalities of Hadamard Type, Soochow Journal of Mathematics, Vol.21, No:3, pp. 335-341, July 1995.
 
[8]  Polyak, B.T., Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Soviet Math. Dokl. 7, 72-75, 1966.
 
[9]  Kadakal, H., Multiplicatively P-functions and some new inequalities, New Trends in Mathematical Sciences, NTMSCI 6, No. 4, 111-118, 2018.
 
[10]  Noor, M.A., Qi, F. and Awan, M.U., Some Hermite-Hadamard type inequalities for log-h-convex functions, Analysis 33, 1-9, 2013.
 
[11]  Dragomir, S. S. and Agarwal, R. P. Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11, 1998, 91-95.
 
[12]  Kirmaci U. S. Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Applied Mathematics and Computation 147, 2004. 137-146.